# SDR R61A2019020130140

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 27,735 hours, 21,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003629
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 27,763 hours, 19,322 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD 3 EMERGENCY LIGHTS NOT WORKING, BUT NO EICAS MESSAGE. CA FOUND LIGHTS ON WHEN HE BOARDED THE AIRCRAFT. CA IS REPOWERING VIA APU. R&R #2 EMERGENCY BATTERY SUPPLY IAW AMM 33-50-01.
